I've had this "rash" on my foot since I've been about 15. I am about 35 now, and am still curious. I know what Athlete's foot is, and it's not that (at least Athlete's foot creams don't work on it). I was told it's an allergy as well, and Allergy creams, and meds only stop the itching, not make it go away.
It comes and goes.
It starts off as just itching on a spot that has been getting rubbed (the top of my foot, the ankle, the big toe big knuckle, etc). Sandals will rub the top part of my foot, and cause it to appear there. Work boots will rub my ankle, and make it appear there. Dress shoes will rub the ankle and the big toe, etc.
It starts off as just itching... no redness.
If it continues, it will become red (slightly).
If I pour hot water on it, it will turn red, get itchier, and the skin will harden a little. It makes it easy to see the affected area.
If I continue to rub it, it will move to the next stage: tiny (poppy-seed sized) hard blisters, that pop easy if I scratch.
If I scratch it, it will spread quickly (double in size in 20 minutes).
When it gets to about the size of a gatorade cap, it will turn pink, and yellow, and seep constantly. The skin becomes raw, and easy to peel away. I will go through 3-5 socks a day, at this point.
The only solution I have found is to wash the area about 4-6 times a day, and take anti-Allergy meds to stop the itching. Creams don't seem to work, and sweating makes it worse. I have to keep it clean, and dry, and not rubbed for about 2 weeks for it to go away.
I have not let it get to the seeping stage since I was about 20, but I know it can get there.
What the ***l is this, and how can I go back to wearing sandals?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?